# SDR IXXA2013110100039

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 52,538 hours, 18,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Fod
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVACUATION SLIDE DIFFICULT TO MOVE TO DISARMED POSITION.  REMOVED FOREIGN OBJECT FROM L1 DOOR MODE SELECTOR LEVER MECHANISM.  OPS CHECKED OK IAW AMM 52-11-00.   ACFT WAS GROUNDED.
